# SDR DALA2024011800768

- Difficulty date: January 12, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 11,780 hours, 5,556 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK NBR 4 LOWER AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF AA 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. C/W PRI ER/A 607387-14AD STEP 9 [QC 5333] CORROSION BLEND MEETS CRITERIA NO FURTHER REWORK REQUIRED. REPAIRED LH SLAT TRACK NBR 4 LOWER AFT SURFACE PER ERA 607387-14AD REV A AND PRI REV 0,1,2,3. (LP# 0151183)
